MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM¿ -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM¿ -16; WIRE, GUIDE, CATHETER
Model Number M001509100
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a tips [transjugular intrahepatic portosystemic shunt] procedure, a short segment of a 0.16 fathom microwire sheared off and was retained within the hepatic parenchyma.This wire fragment sheared from a 0.18" guidewire and appeared to be embedded in the liver parenchyma adjacent to the intrahepatic portal vein.Patient stable following procedure.

Brand Name
FATHOM¿ -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24115655
Report Number24115655
Device Sequence Number5890756
Product Code DQX
UDI-Device Identifier08714729762553
UDI-Public(01)08714729762553(17)281008(10)3766943
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/10/2025
Report Date (Section F) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001509100
Device Catalogue NumberM001509100
Device Lot Number3766943
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexUnknown
Date Report Sent to FDA12/10/2025